MathSciNet Relay Station
MathSciNet bibliographic data
MR1428657 (97m:34145) 34K15 (34C25 92D25)
Zhao, Tao; Kuang, Yang; Smith, H. L. Global existence of periodic solutions in a class of delayed Gause-type predator-prey systems. Nonlinear Anal. 28 (1997), no. 8, 1373–1394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement